The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1030 KB) | Metadata | Table of Contents | ZAA summary
Volume 6, Issue 4, 1987, pp. 289–300
DOI: 10.4171/ZAA/251

Published online: 1987-08-31

Nonuniform Conditions for Periodic Solutions of Forced Liénard Systems with Distinct Delays

Giuseppe Conti[1], R. Iannacci[2] and M.N. Nkashama[3]

(1) Università degli Studi di Firenze, Italy
(2) Università di Roma La Sapienza, Italy
(3) Université Catholique de Louvain, Louvain-la-Neuve, Belgium

We use classical Leray-Schauder techniques and the coincidence degree in order to obtain the existence or periodic solutions of forced Liénard systems with distinct delays, under nonuniform conditions. The resonance and nonresonance case with respect to the eigenvalue zero are considered.

No keywords available for this article.

Conti Giuseppe, Iannacci R., Nkashama M.N.: Nonuniform Conditions for Periodic Solutions of Forced Liénard Systems with Distinct Delays. Z. Anal. Anwend. 6 (1987), 289-300. doi: 10.4171/ZAA/251